# SDR ASAA2017060420950

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,059 hours, 3,992 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE JUST PRIOR TO TOP DESCENT. BOTH RESTORED IN ABOUT 2 MINUTES. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61, TASK 807 BITE. NO FAULTS NOTED.
